# SDR USAAD01104

- Difficulty date: May 15, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 873100272
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE FORWARD RIGHT EMERGENCY WINDOW EXIT IDENTIFIER WAS BURNED AND MELTED.  MAINTENANCE REPLACED THE EXIT IDENTIFIER.  (M)
